# SDR CALA0100651

- Difficulty date: July 11, 2001
- Submitted: July 13, 2001
- Operation: Air carrier
- Aircraft: N59302
- Make and model: Boeing 7373T0
- Aircraft serial: 23353
- Aircraft time: 50,485 hours, 25,990 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Dented
- Location: E&E Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EXTERNAL SKIN OF E&E DOOR DENTED. THE E&E DOOR OUTER SKIN WAS REMOVED AND REPLACED IAW SRM 51-10-2.
